# SDR MASA200602545

- Difficulty date: November 8, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 15,532 hours, 13,918 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7322 ORD.  AIRCRAFT ABORTED TAKEOFF DUE TO RIGHT THRUST REVERSER UNLOCK MESSAGE.  MX PLACED REVERSER ON MEL.
